# SDR CALA2022042501067

- Difficulty date: April 25, 2022
- Submitted: April 25, 2022
- Operation: Air carrier
- Aircraft: N68843
- Make and model: Boeing 737-900ER
- Aircraft serial: 60317
- Aircraft time: 23,691 hours, 8,531 cycles
- System (JASC): 3300 · Lighting System
- Part: Light
- Part number: NA
- Condition: Inoperative
- Location: Seat 22abc
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 22 ABC  EMERGENCY PROX SEAT MOUNTED FLOOR LIGHT INOP FOUND WIRE CUT AT HARNESS CONNECTOR UNDER SEAT ALL OTHER LIGHTS OPERTIVE NO TIME TO FIX APPLYING MEL MEL 3319E DISCREPENCY CORRECTED R/R HARNESS IRW CMM 25-23-55 OPS CHECK GOOD IRW AMM TASK 33-51-11 C/W IDT REQUIREMENTS - VERIFIED OPS CK OF SEAT 22ABC EMERGENCY LIGHT FLAGGING AS A SDR ITEM
